# SDR DL72S954315

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD PRESSURE LOSS IN FLT FOUND NR 2 B-HYD PUMP LEAKING.  REPLACED NR 2 B-HYD PUMP, OPS NORMAL.
